# SDR CA020517008

- Difficulty date: April 4, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6001A11
- Engine: Lyc ALF502L2
- System (JASC): 5530 · Vertical Stabilizer
- Part: Crossbeam
- Part number: 600926291
- Condition: Cracked
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INTERNAL STRUCTURAL INSPECTION OF THE TAIL AREA, A 5/8 INCH CRACK WAS FOUND ON THE RUDDER CONTROL CROSS BEAM SUPPORT (EMPENNAGE).THE PROBABLE CAUSE MAY BE THAT ON THE LOWER LT OUTBOARD RIVETS WITH BELLOW MINIMUM EDGE DISTANCE. IN ADDITION, THE RIVET HEAD ARE IN  THE RADIUS OF THE INSTALLATION.
